# SDR AALA20040828

- Difficulty date: August 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT HAND EMERGENCY EXIT LIGHT BATTERY PACK FAILED 15 MINUTE TEST PER CARD 2311.  REPLACED BATTERY PACK FOR RIGHT HAND EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
